MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the system was sporadic and no 2d fluoro imaging was possible.The green light was flashing while pressing the hand activation button, but no image appeared.It was noted that the 3d imaging worked properly.There was no patient involvement.Additional information was received.It was reported that the reported issue was able to be resolved by using the footswitch and switching between 2d and 3d.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000168; product id: bi71000167, serial/lot #: (b)(6); product id: bi71000183, serial/lot #: unknown; product id: bi71000194, serial/lot #: (b)(6) h3: a medtronic representative went to the site to test the equipment.Testing revealed that there was sporadic no 2d imaging possible.The handswitch was replaced.The umbilical cord was replaced, but did not resolve the issue.Later the mvs power board was replaced, with no resolution.The system control board was then replaced, without resolution.The rotor motion controller was then replaced, firmware was reloaded.Later the ias vector dongle was replaced with a new cable, though the issue persisted.Finally the collimator was determined to need replacement.The imaging system then passed the system checkout and was found to be fully functional.H3: hardware analysis was completed on the returned parts.No failures were found in the returned umbilical cord, handswitch or control box when tested with a known functional test system.All testing proved successful.An electrical failure was found in the returned collimator.It was tested and failed the bench test; homing and burn-in tests also failed.H6: b01, c19 and d14 apply to the handswitch, umbilical cord and control box.B01, c02 and d02 apply to the system checkout and returned collimator.This regulatory report is being submitted due to a retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21200022
Report Number3006544299-2025-00057
Device Sequence Number18032354
Product Code OWB
UDI-Device Identifier00763000074050
UDI-Public00763000074050
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown